# SDR DALA2018103106361

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 FUSELAGE SKIN BULGE ON BS1520 FRAME BETWEEN 2 DENTS OUTBD. OF STRINGER 28L 1-42/ DOT 007. CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN AT STA 1520 STR 28L IAW SRM. (0800632)
